Ask a doctor

What Would ActiveFX Under Eye After Lower Bleph Look Like on Day 3?

Hello. I am considering a lower / transconjunctival blepharoplasty. Which I understand leaves no bruising. My doctor said afterwards they do a little laser resurfacing and gave me a pamphlet on UltraPulse ActiveFX. I wondered if the procedure is done on Friday, by Monday what can I expect to look like? As I will have to go back to work. How about a week out? My deployed fiance is returning home after a 6 month deployment and I don't want to look like a monster :)~ Thanks

Doctor Answers (3)

What Would ActiveFX Under Eye After Lower Bleph Look Like on Day 3?

+1

Thank you for your question. A weekend is a bit optimistic, and bruising is possible.  You will look like you were in a fight with eyes swollen and red in the laser areas.  Not at monster level, but definitely not photo material.  Allow a week to 10 days. I hope this helps!


Bay Area Dermatologist
4.0 out of 5 stars 10 reviews

Plan a week off for your procedure

+1

As a surgeon that does both the transconjunctival blepharoplasty procedure and the active FX I can tell you that you will be rather swollen and red for at least a week. If the laser treatment settings were turned down so low that you looked ok in 3 days you would not really see much improvement. As far as the blepharoplasty causing no bruising, realistically you should prepare for it is it will definitely cause swelling and can cause bruising. Three days after this combo procedure you will be pretty red and swollen.

I hope this helps and good luck.

Ivan Wayne, MD
Oklahoma City Facial Plastic Surgeon
5.0 out of 5 stars 24 reviews

Plan for one Week

+1

I would recommend planning for one week after this procedure.  I think 3 days is a little too soon to apply makeup, but you should be able to apply some cover up after 4-5 days.  Your doctor will best advise you as he/she will know what settings they will use.  I would recommend starting with sublingual Arnica pills (you can get these at the healthfood stores) the day before the surgery.  Even though the bleph does not usually cause bruising, it is surgery and some people can bleed and bruise.  So planning for one week and taking Arnica will help ensure minimal dowtime.  Also, speak to your doctor if you take any pills or supplements that might thin your blood.

Lisa Benest, MD
Burbank Dermatologist
4.5 out of 5 stars 3 reviews

You might also like...

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.